MathSciNet Relay Station
MathSciNet bibliographic data
MR1617789 60F17 (60F15 60J15)
Horváth, Lajos; Shao, Qi-Man Limit distributions of directionally reinforced random walks. Adv. Math. 134 (1998), no. 2, 367–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement